MathSciNet Relay Station
MathSciNet bibliographic data
MR1871244 (2002k:37058) 37D99 (37C10 37C20 37E99)
Béguin, F.; Bonatti, C. Flots de Smale en dimension 3: présentations finies de voisinages invariants d'ensembles selles. (French) [Smale flows in dimension 3: finite presentations of invariant neighborhoods of saddle sets] Topology 41 (2002), no. 1, 119–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement